# SDR HNAA2021011400013

- Difficulty date: January 7, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,724 hours, 36,724 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LT AND RT BRAKE ATTACHMENT STRUCTURE IS CRACKED AROUND NUT PLATES AT FWD END.  FABRICATED AND INSTALLED FILLER AND DOUBLER FOR REPAIR OF THE NUT PLATE MOUNTING HOLES FOR THE NLG RT BREAK WHEEL STOP, IAW EMB 145 SRM 53-11-10 FIG 201 AND EO1-53-21-0005.
